# SDR C8GA20050012

- Difficulty date: May 10, 2005
- Submitted: May 12, 2005
- Operation: Air carrier
- Aircraft: N815AA
- Make and model: Boeing 727-200
- Aircraft serial: 22552
- Aircraft time: 51,877 hours, 32,202 cycles
- System (JASC): 8012 · Engine Start Valves/Controls
- Part: Start Valve
- Part number: 97907821
- Part serial: P1364
- Condition: Inoperative
- Location: Nr 3 Engine
- Part time: 51,877 hours, 32,202 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

FLT 718 FROM STL TO ELP, ON CLIMB FROM STL, NR 3 ENGINE START VALVE LIGHT ILLUMINATED AT 15000 FT.  SHUTDOWN NR 3 ENGINE AS A PRECAUTION.  DUMPED 6000 LBS OF FUEL, RETURNED TO STL, AND LANDED WITHOUT INCIDENT.  FOUND NR 3 ENGINE START VALVE INOPERATIVE.  REPLACED START VALVE.  AIRCRAFT RETURNED TO SERVICE.
